# SDR HNAA2025102700723

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 14533022409
- Part serial: 14500864
- Condition: Faulted
- Location: Zone 200
- Part time: 34,638 hours, 32,710 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILER OPEN INDICATION IN CRUISE FLIGHT FOLLOWED BY SPOILER FAIL EICAS MESSAGE. C/E FLIGHT CREW PROCEDURE. MESSAGE REMAINED UNTIL GEAR WAS EXTENDED.   FACT  25OCT25  15:40  PHL   COMPLIED WITH SB145-27-0121 & R&R SPOILER CONTROL UNIT IRW AMM 27-63-02. OPS CHECK GOOD.
